# SDR AALA201802209017

- Difficulty date: January 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Part time: 76,678 hours, 10,836 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE RUDDER SHELL ASSEMBLY, LOCATED BETWEEN RS 463 AND 576 AND HINGE BEARING 4 AND 5.  REPAIRED THE RUDDER SKIN IAW EA 276924.
